Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Consumed ecstasy drug, dizziness, light headed. Taking antibiotics, vomiting. Will glucose water help?

I am a female, 25 yrs of age, and i suspect that i may have been given ecstasy at a party by some so called has been more than 5 days now, and i am still feeling unwell and not my normal self...during the party alcohol was also consumed....i saw a doctor and he gave me some meds that made me vomit yesterday, and was told to drink water with glucose to purge the body of the ecstasy... Is there any other method to quicken this procedure naturally? I feel dizzy and lightheaded at this normal after effects of taking ecstasy? i have NEVER taken any kind of drug in my life....and im a little worried Thank you
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
I'll suggest you just give it a few days and the effect will wear off i.e if it is ecstasy that is causing those symptoms. Drink much water to accelerate the wearing off process.

Best regards
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor